JournalspmVol. 66, No. 1pp. 115–130

On simple Filippov superalgebras of type <var>B</var>(0, <var>n</var>), II

  • Alexander P. Pojidaev

    Siberian Branch of the Russian Academy of Sciences, Novosibirsk, Russian Federation
  • Paulo Saraiva

    Universidade de Coimbra, Portugal
On simple Filippov superalgebras of type <var>B</var>(0, <var>n</var>), II cover
Download PDF

A subscription is required to access this article.

Abstract

It is proved that there exist no simple finite-dimensional Filippov superalgebras of type B(0, n) over an algebraically closed field of characteristic 0.

Cite this article

Alexander P. Pojidaev, Paulo Saraiva, On simple Filippov superalgebras of type <var>B</var>(0, <var>n</var>), II. Port. Math. 66 (2009), no. 1, pp. 115–130

DOI 10.4171/PM/1835